International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 11, Pages 1781-1793
The case of equality in Landau's problem
1Department of Mathematics, Black Hills State University, Spearfish 57799-9115, SD, USA
2Department of Mathematics, Black Hills State University, Spearfish 57799-9127, SD, USA
Received 11 January 2005
Copyright © 2005 G. W. Hagerty and P. Nag. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Kolmogorov (1949) determined the best possible constant
for the inequality where is any function with bounded, piecewise continuous derivative on and . In this paper, we provide a relatively simple proof for the case of equality.